# SDR NWAA073459961

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- Aircraft time: 100,774 hours, 88,722 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 4,629 hours, 3,532 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT CREW REQUIRED TO PERFORM AN EMERGENCY DESCENT DUE TO LOSS OF CABIN PRESSURIZATION.  AIRCRAFT WAS DESCENDED FROM FL350 TO FL310 WHEN THE RED "CABIN PRESS" WARNING LIGHT CAME ON AND CABIN CLIMBING AT 500 FPM.  THE CREW WAS ABLE TO MANUALLY CLOSE THE OUTFLOW VALVE AND EVENTUALLY REGAINED CONTROL OF THE PRESSURE SYSTEM.  CABIN PRESSURE WAS STABLE FOR THE REST OF THE FLIGHT AT FL310, INCLUDING AN UNEVENTFUL LANDING AT MSP.  MAINTENANCE DID PERFORM BITE AND REPLACED A FAULTED NR 2 PRESSURE CONTROLLER.  SYSTEM CHECK INCLUDED BITE OF PRESSURE CONTROLLERS AND A VISUAL INSPECTION FOR VESSEL LEAKS AND DUCT LEAKS.  NO TROUBLE WAS FOUND AND THE AIRCRAFT WAS RETURNED TO SERVICE.
